Title of article
On totally permutable products of finite groups
Author/Authors
A. Ballester-Bolinches، نويسنده , , John Cossey، نويسنده , , R. Esteban-Romero، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2005
Pages
10
From page
269
To page
278
Abstract
The behaviour of totally permutable products of finite groups with respect to certain classes of groups is studied in the paper. The results are applied to obtain information about totally permutable products of T, PT, and PST-groups.
Journal title
Journal of Algebra
Serial Year
2005
Journal title
Journal of Algebra
Record number
697284
Link To Document